The Annals of Mathematical Statistics

Designs for Regression Problems with Correlated Errors

Jerome Sacks and Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 1 (1966), 66-89.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699599

Digital Object Identifier
doi:10.1214/aoms/1177699599

Mathematical Reviews number (MathSciNet)
MR192601

Zentralblatt MATH identifier
0152.17503

JSTOR
links.jstor.org

Citation

Sacks, Jerome; Ylvisaker, Donald. Designs for Regression Problems with Correlated Errors. Ann. Math. Statist. 37 (1966), no. 1, 66--89. doi:10.1214/aoms/1177699599. https://projecteuclid.org/euclid.aoms/1177699599


Export citation